About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 679602, 17 pages
http://dx.doi.org/10.1155/2013/679602
Research Article

On the Nature of Bifurcation in a Ratio-Dependent Predator-Prey Model with Delays

1Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang 550004, China
2Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China

Received 1 April 2013; Revised 29 May 2013; Accepted 2 June 2013

Academic Editor: Jinde Cao

Copyright © 2013 Changjin Xu and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjin Xu and Yusen Wu, “On the Nature of Bifurcation in a Ratio-Dependent Predator-Prey Model with Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 679602, 17 pages, 2013. doi:10.1155/2013/679602